# SDR FDEA202303050659

- Difficulty date: March 5, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA757511
- Condition: Delaminated
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK-FLOOR PANEL 271GF HAS MISSING INSERTS. FABRICATED FLOOR PANEL 271GF, DWG # (AEA7575-501).   IAW DAC DWG SRZ-25-005.    MAJOR REPAIR
